Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  4  |  


Volume 7, Issue 2, 2015


Contents


Analytical solutions for nonlinear fractional differential equations by using the improved fractional sub-equation method

Authors: Gepreel, K.A.ab , Nofal, T.A.ac, Alotaibi, F.M.a
Abstract    Purchase this Article

Pages: 1-10


Intra-regular AG-groupoids determined by their (∈; ∈ ∨qk)-fuzzy ideals

Authors: Asif, T.a , Shum, K.P.b, Khan, M.c, Anis, S.c
Abstract    Purchase this Article

Pages: 11-28


Sums of zeros of eigenfunctions to differential operators with polynomial coefficients

Authors: Gil, M.I.
Abstract    Purchase this Article

Pages: 29-38


Sliding mode observer and nonlinear control applied for an aerospace vehicles

Authors: Elamine, L.M. , Meguenni, K.Z., Meddahi, Y., Litim, M
Abstract    Purchase this Article

Pages: 39-53


General decay of solution of wave equation with density and memory term in ℝn

Authors: Zennir, K.
Abstract    Purchase this Article

Pages: 54-65


Stability analysis and optimal control of HIV/AIDS model with case detection and treatment

Authors: Athithan, S., Ghosh, M.
Abstract    Purchase this Article

Pages: 66-84


Attraction basins of chaotic attractors in a cubic map

Authors: Ilham, D.a , Baya, L.b, Wissame, S.a
Abstract    Purchase this Article

Pages: 85-97


On the arithmetic codings on the Hecke triangle surface

Authors: Dastjerdi, D.A. , Lamei, S.
Abstract    Purchase this Article

Pages: 98-113


Total Results : 8